# SDR UALA2013051603386

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pca
- Condition: No Test
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE RUDDER PCU AND LT HYD SYS FAILED FREE PLAY CHECKS IAW TC 5R27I7014.  R & R MIDDLE RUDDER PCA.  R & R RUDDER RATIO CHANGER ACTUATOR AMM 27-21-13.  ADJUSTED ACTUATOR. OPS & LEAK CHECKS GOOD.  FREE PLAY CK WITHIN LIMITS.
